# SDR SWIA2025010600029

- Difficulty date: September 7, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 LONGITUDINAL FLOOR SUPPORT IS CORRODED ON OUTBD FLANGE AT APPROX. FS515 Â€“ 517 (C-CHECK RO 12/21/2024) (FILED CLOSED)REPAIRED RBL9 LONGITUDINAL FLOOR SUPPORT FS515-517 REF REO 670-53-31-940 REV.-- DATED 2024-09-18, CRJ700 SRM 53-00-41-201-001-A01, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, AND CRJ700 SRM 51-42-15-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
